Skip to main content

Research Repository

Advanced Search

Mirror symmetry and the classification of orbifold del Pezzo surfaces

Akhtar, Mohammad; Coates, Tom; Corti, Alessio; Heuberger, Liana; Kasprzyk, Alexander M.; Oneto, Alessandro; Petracci, Andrea; Prince, Thomas; Tveiten, Ketil

Mirror symmetry and the classification of orbifold del Pezzo surfaces Thumbnail


Authors

Mohammad Akhtar

Tom Coates

Alessio Corti

Liana Heuberger

Alexander M. Kasprzyk

Alessandro Oneto

Andrea Petracci

Thomas Prince

Ketil Tveiten



Abstract

We state a number of conjectures that together allow one to classify a broad class of del Pezzo surfaces with cyclic quotient singularities using mirror symmetry. We prove our conjectures in the simplest cases. The conjectures relate mutation-equivalence classes of Fano polygons with Q-Gorenstein deformation classes of del Pezzo surfaces.

Journal Article Type Article
Publication Date Feb 1, 2016
Deposit Date Dec 14, 2015
Publicly Available Date Feb 1, 2016
Journal Proceedings of the American Mathematical Society
Print ISSN 0002-9939
Electronic ISSN 1088-6826
Publisher American Mathematical Society
Peer Reviewed Peer Reviewed
Volume 144
Issue 2
Pages 513-527
DOI https://doi.org/10.1090/proc/12876
Public URL https://nottingham-repository.worktribe.com/output/978198
Publisher URL http://dx.doi.org/10.1090/proc/12876
Related Public URLs http://www.ams.org/publications/journals/journalsframework/proc
Additional Information First published in Proceedings of the American Mathematical Society in v. 144, no. 2, published by the American Mathematical Society.

Files





You might also like



Downloadable Citations